The stability of the solution of a system of Volterra integral equations of the second kind. I, II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 50-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a4,
author = {V. R. Vinokurov},
title = {The stability of the solution of a~system of {Volterra} integral equations of the second {kind.~I,~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--58},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a4/}
}
TY - JOUR AU - V. R. Vinokurov TI - The stability of the solution of a system of Volterra integral equations of the second kind. I, II JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 50 EP - 58 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1959_2_a4/ LA - ru ID - IVM_1959_2_a4 ER -
V. R. Vinokurov. The stability of the solution of a system of Volterra integral equations of the second kind. I, II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 50-58. http://geodesic.mathdoc.fr/item/IVM_1959_2_a4/